Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6578
DC FieldValueLanguage
dc.contributor.authorVolčič, Aljoša-
dc.date.accessioned2012-04-23T08:49:14Z-
dc.date.available2012-04-23T08:49:14Z-
dc.date.issued1972-
dc.identifier.citationAljoša Volčič, "Su una caratterizzazione delle misure \sigma -finite", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 66-70.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6578-
dc.description.abstractSi caratterizzano le misure $\sigma-finite$ (definite su una $\sigma-algebra\:\mathcal{\mathscr{A}}$) mediante la validità del teorema di Radon-Nikodym su dei sottospazi.-
dc.description.abstractThe $\sigma-finite$measures (defined on a $\sigma-algebra\:\mathcal{\mathscr{A}}$) are characterized by means of the validity of the Radon-Nikodym theorem on subspaces).-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries4 (1972)it_IT
dc.titleSu una caratterizzazione delle misure \sigma -finiteit_IT
dc.typeArticle-
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)
Files in This Item:
File Description SizeFormat
VolcicRendMat04.pdf288.56 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

728
checked on Dec 3, 2020

Download(s) 5

282
checked on Dec 3, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.